MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-70/I16-30
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190); Separation Problem (4043)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately 3 (three) years later the patient presented for routine follow up and a type 3a was identified on a doppler us.Patient condition was reported as stable and a re-intervention has been scheduled.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately 3 (three) years later the patient presented for routine follow up and a type 3a was identified on a doppler us.Patient condition was reported as stable and a re-intervention has been scheduled.Subsequent to the initial report, clinical assessment determined the type iiia endoleak included complete component separation which was not included in the event as reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type iiia endoleak (aortic) with complete component separation was confirmed.The secondary endovascular procedure is rescheduled for on (b)(6) 2020.Due to a lack of the relevant medical information (post implant ct study and/or operative notes, implant angiogram) the device, user, procedure or anatomy relatedness of this complaint could not be determined.The patient status was reported being stable.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections: b5: describe event or problem ¿ updated.H6: result code ¿ remove 3223.H6: conclusion code ¿ remove 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9935287
Report Number2031527-2020-00131
Device Sequence Number19516155
Product Code MIH
UDI-Device Identifier00818009014603
UDI-Public(01)00818009014603(17)170621
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2017
Device Model NumberBEA28-70/I16-30
Device Lot Number1484338003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT LN 1590772014); AFX VELA SUPRARENAL (LN 1252071008); AFX LIMB STENT GRAFT LN 1590772014); AFX VELA SUPRARENAL (LN 1252071008)
Outcome Attributed to Adverse Event Other;
Patient Age63 YR